Old symptoms pre-diagnosis returning or synthroid just isn't working well.
Side effects of too little thyroid med - Synthroid?
Question posted by oldwoman.703 on 4 Aug 2010
Last updated on 6 August 2010
Its seems at times that symtoms are in my mind. I take 10 mg Lipitor 1x, Synthroid 75 mc. 1x, Metoprolol 25 mg. 2x Xanax .25 1/2 2x if needed Aspirin 81mg 1x. long story i day while cutting grass pulse was 120 and would not go down , happened afew more times had tests sinus tachycardia, 1st Metop dose,with Xanax as needed. Kept happening heart rate jump, occasionally 2nd Metroprolol pill.. My B.P. seems normal Systolic is in the 90-100 range. My watch has a pulse monotor , question can resting heart rate while dreaming increase over a 100,its mid 70's when retiring. Seeing primary Sept. 1. Heart rate what is normal ? with or without meds.
Thankyou. I'm not nuts.
Saw Primary FT4 was .86 tsh 4.93 Changed to Bystolic 5mg and lexapro 10mg..Still won't change Synthroid.Feeling older by the minute. Heart rate down considerably ,stopped Xanx except for emergancy situations. Still shaking and shivering and achy allover....
Currently 75mcg Synthroid. Free T4 0.82 TSH 3.895 no T3 PCP
thinks not necessary.5 year on Syn. 6 different amounts. 20 lb gain
muscle weakness, joint aches,persistant hair loss, fatigued, inner
trembling , low basal body temp.
Hi an inadequate dosage regime of this med shouldn't really create side effects but won't work effectively to rectify your problem. Are there any symptoms you are experiencing that you are worried about??
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.